# SDR AUS20011365

- Difficulty date: December 18, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: IU396002
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(AUS) AUDIO PANEL FAILED. SUSPECT INTERNAL TRANSFORMER BURNT.
